lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Small Sample Properties of the RESET Test as Applied to Systems of Equations
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
2002 (English)In: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 72, no 12, 909-924 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 72, no 12, 909-924 p.
National Category
Social Sciences
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23193OAI: oai:DiVA.org:lnu-23193DiVA: diva2:580511
Available from: 2012-12-22 Created: 2012-12-22 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Shukur, Ghazi

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Linnaeus School of Business and Economics
In the same journal
Journal of Statistical Computation and Simulation
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf